Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Fractional Brownian Motions, Fractional Noises and Applications

Benoit B. Mandelbrot and John W. Van Ness
SIAM Review
Vol. 10, No. 4 (Oct., 1968), pp. 422-437
Stable URL: http://www.jstor.org/stable/2027184
Page Count: 16
  • Subscribe ($19.50)
  • Cite this Item
Fractional Brownian Motions, Fractional Noises and Applications
Preview not available

Page Thumbnails

  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437